Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 52, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 25, 2015, 4:14 PM CDT for Williamson County, Texas. It took effect at May 25, 2015, 5:35 PM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 4:14 PM CDT (21:14 UTC)
- In effect from
- May 25, 2015, 5:35 PM CDT
- Expired
- May 26, 2015, 8:26 AM CDT
- In force
- 15 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Williamson County, TX
The radar
The Ft Hood radar (KGRK), 24 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Gabriel River at Georgetown South Fork (GETT2). The gauge peaked at 15.69 ft at May 25, 2015, 10:00 PM CDT.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 13 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08104900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
216
WGUS44 KEWX 252114
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
414 PM CDT MON MAY 25 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
South Fork San Gabriel River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC491-261326-
/O.NEW.KEWX.FL.W.0052.150525T2335Z-150526T1326Z/
/GETT2.1.ER.150525T2335Z.150526T0000Z.150526T0126Z.NO/
414 PM CDT MON MAY 25 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the South Fork San Gabriel River At Georgetown.
* until Tuesday morning...or until the warning is cancelled.
* At 3:15 PM Monday the stage was 4.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise to around 9.6 feet by early Monday evening.
* Impact...At 9.0 feet...Minor lowland flooding reaches low areas of the flood
plain with no significant damage. Lowest areas of the city park downtown are
flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Georgetown 5 9 4.2 Mon 03 PM 5.4 4.6 4.2 3.8 3.4
&&
LAT...LON 3059 9777 3065 9778 3070 9760 3070 9740
3064 9737 3062 9760
$$3 follow-up statements
219
WGUS44 KEWX 252158
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
458 PM CDT MON MAY 25 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
South Fork San Gabriel River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC491-261558-
/O.EXT.KEWX.FL.W.0052.150525T2235Z-150526T1812Z/
/GETT2.2.ER.150525T2235Z.150526T0000Z.150526T0612Z.NO/
458 PM CDT MON MAY 25 2015
...Forecast flooding increased from Minor to Moderate severity...
The flood warning continues for the South Fork San Gabriel River At Georgetown.
* until Tuesday afternoon...or until the warning is cancelled.
* At 4:15 PM Monday the stage was 4.6 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is forecast.
* Forecast...The river level will rise to around 13.6 feet by early Monday evening.
* Impact...At 9.0 feet...Minor lowland flooding reaches low areas of the flood
plain with no significant damage. Lowest areas of the city park downtown are
flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Georgetown 5 9 4.6 Mon 04 PM 6.3 3.9 3.8 3.6 3.4
&&
LAT...LON 3059 9777 3065 9778 3070 9760 3070 9740
3064 9737 3062 9760
$$418
WGUS84 KEWX 260311
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1011 PM CDT MON MAY 25 2015
...The flood warning continues for the following rivers in Texas...
South Fork San Gabriel River At Georgetown AFFECTING Williamson County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC491-262111-
/O.EXT.KEWX.FL.W.0052.000000T0000Z-150526T2305Z/
/GETT2.2.ER.150525T2236Z.150526T0400Z.150526T1105Z.NO/
1011 PM CDT MON MAY 25 2015
The flood warning continues for the South Fork San Gabriel River At Georgetown.
* At 9:46 PM Monday the stage was 15.5 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 16.9 feet by late Monday night.
The river will fall below flood stage Tuesday morning.
* Impact...At 17.0 feet...Moderate lowland flooding inundates many secondary and
primary roads near the San Gabriel River from the headwaters of the South Fork
to Granger Lake. The city park in Georgetown and any facilities and equipment
in the flood plain are damaged..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Georgetown 5 9 15.5 Mon 10 PM 7.7 5.0 4.6 4.2 4.0
&&
LAT...LON 3059 9777 3065 9778 3070 9760 3070 9740
3064 9737 3062 9760
$$897
WGUS84 KEWX 260832
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
332 AM CDT TUE MAY 26 2015
...The flood warning is cancelled for the following rivers in Texas...
South Fork San Gabriel River At Georgetown AFFECTING Williamson County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC491-260902-
/O.CAN.KEWX.FL.W.0052.000000T0000Z-150526T2305Z/
/GETT2.2.ER.150525T2236Z.150526T0315Z.150526T0552Z.NO/
332 AM CDT TUE MAY 26 2015
The flood warning is cancelled for the South Fork San Gabriel River At Georgetown.
* At 3:15 AM Tuesday the stage was 6.5 feet.
* Flood stage is 9.0 feet.
* Forecast...the river will continue to fall to 3.4 feet by tomorrow morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG DAY TIME Tue Wed Thu Fri Sat
Georgetown 5 9 6.5 Tue 03 AM 5.5 3.4 2.9 2.5 2.3
&&
LAT...LON 3059 9777 3065 9778 3070 9760 3070 9740
3064 9737 3062 9760
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 25, 12:28 PM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, May 25, 12:28 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1228 PM CDT MON MAY 25 2015 .AVIATION.../18Z TAFS/ MAIN CONCERNS THIS FORECAST PERIOD WILL BE THE ONGOING THREAT FOR STRONG TO SEVERE CONVECTION THIS AFTERNOON. GREATEST THREAT WILL REMAIN AT THE I-35 TERMINALS. KDRT SHOULD BE GOOD WITH CONDITIONS RETURNING TO VFR. CURRENT TRENDS ARE SHOWING SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE EASTERN HALF OF THE REGION. MVFR CONDITIONS WILL CONTINUE WITH THE CONVECTION AT THE I-35 SITES. WINDS WILL BE S/SE AT 10-15 KNOTS WITH GUSTS TO AROUND 20 KNOTS. MAY SEE A BRIEF PERIOD LATE THIS AFTERNOON AND INTO THE EVENING WITH MVFR CIGS. BY 06-08Z MVFR/IFR CIGS DEVELOP AND CONTINUE THROUGH 18Z. WITH WET GROUNDS HAVE INCLUDE SOME FOG FOR THE I-35 SITES AROUND SUNRISE. && .PREV DISCUSSION... /ISSUED 925 AM CDT MON MAY 25 2015/ UPDATE...COORDINATED WITH SPC ON TORNADO WATCH UNTIL 4 PM. STORMS WILL CONTINUE TO DEVELOP AND INCREASE IN COVERAGE AS THEY MOVE EAST THROUGH THE HILL COUNTRY INTO THE I-35 CORRIDOR. ONGOING SUPERCELL TRACKING THROUGH EDWARDS COUNTY HAS PRODUCED LARGE HAIL REPORTS ALL THEY WAY BACK THROUGH VAL VERDE COUNTY...AND SIGNIFICANT WIND DAMAGE REPORTED BACK INTO MEXICO WHERE IT BEGAN. DISCRETE STORM CELLS WITH LARGE HAIL AND ISOLATED TORNADO POTENTIAL WILL BE A THREAT WITH STORMS THROUGH AT LEAST THE HILL COUNTRY AND I-35 CORRIDOR. IN ADDITION...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. 1-3 INCHES POSSIBLE WITH ISOLATED AMOUNTS UP TO 5 INCHES. ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN DANGEROUS FLASH FLOODING...WITH STREAM FLOWS THROUGH THE HILL COUNTRY STILL ELEVATED AND GROUNDS EAST SATURATED. PREV DISCUSSION... /ISSUED 628 AM CDT MON MAY 25 2015/ AVIATION DISCUSSION...FOR 12Z TAF PACKAGE... SEVERE THUNDERSTORM IN VICINITY OF KDRT AT TAF ISSUANCE. THIS STORM SHOULD BE CLEAR OF THE TERMINAL BY 12Z SO ONLY INCLUDED VCTS IN THE TAF. NO DEVELOPMENT SEEN YET BEHIND IT. OTHERWISE...NOT MUCH CHANGE TO THE TAFS FROM THE 06Z ISSUANCE...TIMING STILL LOOKS GOOD FOR TSRA AT I35 CORRIDOR TERMINALS. EXPECT ACTIVITY TO BE CLEAR OF THE TERMINALS BY AROUND 00Z. ISOLATED STORMS MAY CLUTTER APPROACH AND DEPARTURE ROUTES FROM MID MORNING THROUGH THE AFTERNOON. PREV DISCUSSION... /ISSUED 340 AM CDT MON MAY 25 2015/ SHORT TERM (TODAY THROUGH TUESDAY)... THE ATMOSPHERE IS GETTING READY FOR ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS FOR THIS MORNING AND AFTERNOON...SOME OF WHICH COULD HAVE HEAVY RAIN AND BE SEVERE. CURRENTLY ON WATER VAPOR IMAGERY AND PER 00Z UPPER AIR ANALYSIS A COMPACT BUT STRONG SHORTWAVE TROUGH CAN BE SEEN BEGINNING TO MOVE INTO WEST TEXAS. LOOKING AT WATER VAPOR SHOWS US THAT THERE ARE TWO AREAS WHERE UPPER LIFT WILL BE MAXIMIZED WITH THE FIRST BEING OVER WEST TEXAS IS CLOSER PROXIMITY TO THE LOW. THE SECOND AREA OF ENHANCED LIFT IS FARTHER SOUTH...JUST WEST OF OUR WESTERN COUNTIES. PER LATEST RADAR IMAGERY...WE ARE ALREADY SEEING CONVECTIVE DEVELOPMENT ABOUT 40 MILES WEST OF DEL RIO. MORNING HIGH-RES MODEL GUIDANCE SHOWS THESE TWO AREAS OF LIFT QUITE WELL AND KEEP AN AXIS OF THE MOST ACTIVITY FOLLOWING A WSW TO ENE TRACK FROM THE RESPECTIVE ORIGINS. THIS WOULD BRING HIGH COVERAGES OF SHOWERS AND STORMS TO NORTH OF OUR CWA FROM THE NORTHERN PIECE AND A GOOD SWATH OF SHOWERS AND STORMS ACROSS OUR CWA LATER THIS MORNING AND AFTERNOON. THE TIMING OF THIS IS A BIT FASTER THAN PREVIOUS THOUGHT WITH THE MAIN ACTIVITY TO THE I-35 CORRIDOR AROUND 18Z. FOR THE MORNING HOURS...THINK THE ACTIVITY WILL FOLLOW THE EXPECTED MOTION QUITE WELL...BUT BY THE AFTERNOON...CONVECTIVE OUTFLOW BOUNDARIES COULD LEAD TO MORE CHAOTIC DEVELOPMENT AND STORM MOTIONS...AND COVERAGE OF ACTIVITY IS EXPECTED TO INCREASE ACROSS THE EASTERN COUNTIES. WITH THIS EXPECTED SCENARIO...THE BEST COVERAGE WOULD BE ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY THROUGH THE LATE MORNING HOURS...BEFORE ENCOMPASSING MUCH OF THE AREA THIS AFTERNOON. CURRENT GOES PWAT ANALYSIS SHOWS THE ATMOSPHERE IS SLIGHTLY DRIER THAN THE LAST RAINFALL EVENT AND THIS WILL HELP KEEP RAIN TOTALS DOWN. HOWEVER...GIVEN THE EXPECTED COVERAGE OF CONVECTION...1-4 INCHES OF RAIN WILL BE POSSIBLE WITH ISOLATED HIGHER AMOUNTS. THESE AMOUNTS WILL NOT OCCUR FOR EVERYONE...BUT THE POTENTIAL IS THERE. IT WILL NOT TAKE A LOT OF RAINFALL TO CAUSE ADDITIONAL FLOODING SO EVERYONE NEEDS TO BE WEATHER AWARE TODAY. GIVEN THE CONVECTION ALREADY ONGOING WEST OF THE RIO GRANDE...WENT AHEAD AND INCLUDED THE REST OF THE CWA IN THE FLASH FLOOD WATCH AND MOVED UP THE START TIME TO 11Z OR 6AM. THE ATMOSPHERE WILL BE EXTREMELY UNSTABLE TODAY AND WITH PLENTY OF SHEAR...SEVERE STORMS ARE LIKELY. THE MAIN THREATS WILL BE LARGE HAIL INITIALLY...BUT DAMAGING WINDS CAN ALSO BE EXPECTED. THE KDFX VAD WIND PROFILE AND SPC MESOANALYSIS INDICATE PLENTY OF LOW-LEVEL SHEAR WITH TURNING FOR ISOLATED TORNADOES AS WELL. THE THREAT FOR TORNADOES WILL CONTINUE EAST THROUGH THE AFTERNOON HOURS. IN ADDITION TO THE FLOODING THREAT WE WILL HAVE A DECENT SEVERE THREAT AND SPC HAS PLACED MUCH OF THE CWA IN AN ENHANCED RISK WITH THE REST OF THE AREA IN SLIGHT. WITH THE ACTIVITY CURRENTLY JUST WEST OF THE RIO GRANDE...SOME SORT OF CONVECTIVE WATCH MAY BE NEEDED LATER THIS MORNING. AGAIN...BE WEATHER AWARE ON THE HOLIDAY WITH MULTIPLE WAYS TO GET WEATHER INFORMATION. STORMS ARE EXPECTED TO BE EAST OF THE CWA BY THE LATE EVENING AND WILL KEEP SMALL CHANCES OF RAIN IN THE FORECAST FOR THE OVERNIGHT PERIOD. THERE WILL BE A SMALL CHANCE OF DIURNALLY DRIVEN CONVECTION TUESDAY AFTERNOON...BUT MOST OF THE FORECAST AREA SHOULD REMAIN DRY. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... SHORTWAVE RIDGING IS EXPECTED ON WEDNESDAY...KEEPING MUCH OF THE AREA DRY. WEDNESDAY WILL BE ONE OF THE WARMEST DAYS SO FAR THIS SPRING WITH HIGHS REACHING THE UPPER 80S AND 90S FOR MUCH OF THE AREA. BY THURSDAY....THE RIDGING IS EXPECTED TO BREAK DOWN AND MOVE EAST AND WE SHOULD COOL A COUPLE OF DEGREES FOR HIGHS. AS THE HIGH SHIFTS EAST...ANOTHER UPPER TROUGH IS EXPECTED TO BE MOVING EAST ACROSS THE WESTERN CONUS. AS THIS SYSTEM NEARS THE AREA...RAIN CHANCES WILL BE ON THE INCREASE ONCE AGAIN BEGINNING THURSDAY. MODELS ARE KEEPING THIS LOW AROUND THE AREA THROUGH THE WEEKEND...SO ANOTHER WET PERIOD IS POSSIBLE ALTHOUGH IT IS TOO EARLY TO TELL HOW MUCH RAIN WILL FALL OR EXACTLY WHERE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 68 88 73 89 / 80 30 20 20 20 AUSTIN BERGSTROM INTL AIRPORT 81 67 87 72 88 / 80 40 20 20 20 NEW BRAUNFELS MUNI AIRPORT 82 69 87 73 89 / 70 40 20 20 20 BURNET MUNI AIRPORT 80 66 87 71 87 / 80 30 20 20 20 DEL RIO INTL AIRPORT 90 70 91 74 90 / 60 10 - 20 20 GEORGETOWN MUNI AIRPORT 80 68 87 72 88 / 80 30 20 20 20 HONDO MUNI AIRPORT 84 70 88 73 88 / 60 20 20 20 20 SAN MARCOS MUNI AIRPORT 81 68 87 73 88 / 70 40 20 20 20 LA GRANGE - FAYETTE REGIONAL 82 71 87 74 88 / 80 60 20 20 20 SAN ANTONIO INTL AIRPORT 83 70 87 74 88 / 70 30 20 20 20 STINSON MUNI AIRPORT 82 70 88 74 89 / 70 30 20 10 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...76 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 25, 9:30 AM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 930 AM CDT MON MAY 25 2015 TXZ171>173-183>194-202>209-217>225-228-261430- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 930 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ...TORNADO WATCH UNTIL 4 PM TODAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND HEAVY RAINFALL WILL BE POSSIBLE THIS MORNING THROUGH THIS AFTERNOON. RAINFALL TOTALS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH ISOLATED AMOUNTS OVER 5 INCHES POSSIBLE. DUE TO THE MULTIPLE WEATHER THREATS POSSIBLE DURING THE MEMORIAL DAY HOLIDAY...IT IS IMPERATIVE TO STAY AWARE OF THE WEATHER SITUATION. SINCE MANY WILL LIKELY BE TRAVELING AS PART OF THEIR HOLIDAY PLANS...KNOW BEFORE YOU GO...WHAT ROADS MAY BE EXPERIENCING FLOODING AND IF ANY ARE ENCOUNTERED...TURN AROUND...DONT DROWN. MAKE SURE YOU ARE ABLE TO RECEIVE WARNINGS FROM YOUR TRUSTED SOURCES VIA RADIO...TELEVISION...OR MOBILE DEVICE. ENSURE BATTERIES ARE CHARGED IN DEVICES THAT REQUIRE THEM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER UPPER LEVEL SYSTEM MAY BRING HEAVY RAINFALL TO SOUTH CENTRAL TEXAS LATE THURSDAY AND LINGER THROUGH THE WEEKEND. IT WILL BE UNLIKELY THAT THE AREA WILL BE ABLE TO IMPROVE SUBSTANTIALLY FROM THE RECENT RAINFALL SO MORE FLASH FLOODING POTENTIAL WILL EXIST AGAIN LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS AFTERNOON.
In the hours before
Local storm report, May 25, 3:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HEAVY RAIN 4 NNE AUSTIN 30.33N 97.72W
05/25/2015 M1.50 INCH TRAVIS TX COCORAHS
RAIN FELL IN THE PAST 90 MINUTES...WATER FLOWING DOWN
THE STREET
&&
EVENT NUMBER EWX1500521
CVPLocal storm report, May 25, 4:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST 4 NE PFLUGERVILLE 30.48N 97.57W
05/25/2015 E60 MPH TRAVIS TX STORM CHASER
SIGNS BLOWN DOWN AND SIDING BLOWN OFF BUILDINGS...WIND
GUST ESTIMATED TO 60 MPH
&&
EVENT NUMBER EWX1500522
CVPLocal storm report, May 25, 4:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
404 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 10 N AUSTIN 30.42N 97.74W
05/25/2015 E1.00 INCH TRAVIS TX AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL
&&
EVENT NUMBER EWX1500523
CVPLocal storm report, May 25, 4:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
406 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HEAVY RAIN 4 NNE AUSTIN 30.33N 97.72W
05/25/2015 E1.00 INCH TRAVIS TX COCORAHS
ONE INCH IN THE PAST HOUR...STREETS AND YARDS ARE
FLOODED
&&
EVENT NUMBER EWX1500524
CVPLocal storm report, May 25, 4:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
409 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM FLASH FLOOD 1 SW CAMP MABRY 30.31N 97.78W
05/25/2015 TRAVIS TX BROADCAST MEDIA
HIGH WATER RESCUE IN THE 2900 BLOCK OF WESTLAKE DRIVE
&&
EVENT NUMBER EWX1500525
CVPLocal storm report, May 25, 4:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FLASH FLOOD AUSTIN 30.27N 97.74W
05/25/2015 TRAVIS TX DEPT OF HIGHWAYS
FLOODING REPORTED AT MULTIPLE LOCATIONS AROUND THE CITY
OF AUSTIN
&&
EVENT NUMBER EWX1500526
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:20 PM CDT | River Flood Warning | EWX | Bexar | 15 hr |
| May 24, 8:34 PM CDT | River Flood Warning | EWX | Uvalde | 23 hr |
| May 25, 5:37 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 68 min |
| May 25, 6:22 AM CDT | Tornado Warning | EWX | Val Verde | 26 min |
| May 25, 6:33 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 25, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 48 min |
| May 25, 6:44 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| May 25, 7:21 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 54 min |
| May 25, 7:37 AM CDT | Special Weather Statement | EWX | Real | 38 min |
| May 25, 7:38 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| May 25, 7:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 64 min |
| May 25, 8:12 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 25, 8:18 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Real | 3 hr |
| May 25, 8:40 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 50 min |
| May 25, 8:45 AM CDT | Special Weather Statement | EWX | Real | 30 min |
| May 25, 8:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 46 min |
| May 25, 9:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 60 min |
| May 25, 9:51 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 17 min |
| May 25, 9:57 AM CDT | Tornado Warning | EWX | Gillespie | 20 min |
| May 25, 10:06 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 19 min |
| May 25, 10:12 AM CDT | Flash Flood Warning | EWX | Gillespie, Llano | 5 hr |
| May 25, 10:25 AM CDT | Severe Thunderstorm Warning | EWX | Llano | 46 min |
| May 25, 11:20 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 3 hr |
| May 25, 11:32 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| May 25, 11:41 AM CDT | Special Weather Statement | EWX | Gillespie | 34 min |
| May 25, 11:46 AM CDT | Special Weather Statement | EWX | Llano | 29 min |
| May 25, 12:04 PM CDT | Special Weather Statement | EWX | Llano | 26 min |
| May 25, 12:12 PM CDT | Special Weather Statement | EWX | Gillespie | 33 min |
| May 25, 12:33 PM CDT | Tornado Warning | EWX | Gillespie | 27 min |
| May 25, 12:51 PM CDT | Tornado Warning | EWX | Blanco, Gillespie | 24 min |
| May 25, 12:53 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall | 3 hr |
| May 25, 1:08 PM CDT | Tornado Warning | EWX | Burnet | 37 min |
| May 25, 1:13 PM CDT | Tornado Warning | EWX | Blanco, Burnet, Llano | 47 min |
| May 25, 1:39 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays, Travis, Williamson | 2 hr |
| May 25, 1:51 PM CDT | Flash Flood Warning | EWX | Bexar, Burnet, Comal, Hays, Travis, Williamson | 3 hr |
| May 25, 1:51 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 39 min |
| May 25, 1:59 PM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 46 min |
| May 25, 2:18 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 117 min |
| May 25, 2:29 PM CDT | Tornado Warning | EWX | Hays, Travis | 46 min |
| May 25, 2:42 PM CDT | Tornado Warning | EWX | Williamson | 20 min |
| May 25, 3:16 PM CDT | Tornado Warning | EWX | Travis | 29 min |
| May 25, 3:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more | 3 hr |
| May 25, 3:27 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 33 min |
| May 25, 3:38 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 52 min |
| May 25, 4:02 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 46 min |
| May 25, 4:19 PM CDT | River Flood Warning | EWX | Llano | 27 hr |
| May 25, 4:21 PM CDT | Tornado Warning | EWX | Bastrop, Travis | 24 min |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Blanco | 24 hr |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Travis | 35 hr |
| May 25, 4:45 PM CDT | Tornado Warning | EWX | Bastrop | 30 min |
| May 25, 4:49 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis, Williamson | 3 hr |
| May 25, 4:58 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 3 hr |
| May 25, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Lee | 46 min |
| May 25, 5:24 PM CDT | Special Weather Statement | EWX | Guadalupe | 51 min |
| May 25, 5:48 PM CDT | River Flood Warning | EWX | Travis | 26 hr |
| May 25, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 45 min |
| May 25, 6:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 2 more | 6 hr |
| May 25, 6:22 PM CDT | Tornado Warning | EWX | Fayette | 23 min |
| May 25, 6:26 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 44 hr |
| May 25, 6:33 PM CDT | Tornado Warning | EWX | Gonzales, Guadalupe, Wilson | 42 min |
| May 25, 6:47 PM CDT | Tornado Warning | EWX | Fayette | 28 min |
| May 25, 6:48 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca | 42 min |
| May 25, 6:55 PM CDT | Tornado Warning | EWX | Gonzales, Wilson | 37 min |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.